The Community for Technology Leaders
RSS Icon
Subscribe
Issue No.09 - September (1993 vol.15)
pp: 949-953
ABSTRACT
<p>A simple online algorithm for partitioning of a digital curve into digital straight-line segments of maximal length is given. The algorithm requires O(N) time and O(1) space and is therefore optimal. Efficient representations of the digital segments are obtained as byproducts. The algorithm also solves a number-theoretical problem concerning nonhomogeneous spectra of numbers.</p>
INDEX TERMS
recursive partitioning; digitized curve segmentation; online algorithm; number-theoretical problem; nonhomogeneous spectra; computational complexity; image segmentation; number theory
CITATION
M. Lindenbaum, A. Bruckstein, "On Recursive, O(N) Partitioning of a Digitized Curve into Digital Straight Segments", IEEE Transactions on Pattern Analysis & Machine Intelligence, vol.15, no. 9, pp. 949-953, September 1993, doi:10.1109/34.232082
32 ms
(Ver 2.0)

Marketing Automation Platform Marketing Automation Tool